Volume 17, issue 1 (2013)

Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Asymptotics of classical spin networks

Stavros Garoufalidis and Roland van der Veen

Appendix: Don Zagier

Noncoherence of arithmetic hyperbolic lattices

Michael Kapovich

Deriving Deligne–Mumford stacks with perfect obstruction theories

Timo Schürg

Width is not additive

Ryan Blair and Maggy Tomova

A cyclic extension of the earthquake flow I

Francesco Bonsante, Gabriele Mondello and Jean-Marc Schlenker

Combinatorial group theory and the homotopy groups of finite complexes

Roman Mikhailov and Jie Wu

Characteristic varieties of quasi-projective manifolds and orbifolds

Enrique Artal Bartolo, José Ignacio Cogolludo-Agustín and Daniel Matei

Periodic flats and group actions on locally symmetric spaces

Grigori Avramidi

The deformation theory of hyperbolic cone–$3$–manifolds with cone-angles less than $2\pi$

Hartmut Weiß

Complex twist flows on surface group representations and the local shape of the deformation space of hyperbolic cone–$3$–manifolds

Grégoire Montcouquiol and Hartmut Weiß

On knot Floer homology in double branched covers

Lawrence P Roberts

Sur les surfaces lorentziennes compactes sans points conjugués

Christophe Bavard and Pierre Mounoud

Embedability between right-angled Artin groups

Sang-hyun Kim and Thomas Koberda

Spherical subcomplexes of spherical buildings

Bernd Schulz

On the Hopf conjecture with symmetry

Lee Kennard

Cubic differentials and finite volume convex projective surfaces

Yves Benoist and Dominique Hulin

Publication of this issue is now complete.